GoodSense® 8 Hour Pain Relief Acetaminophen Extended-Release Caplets, 650 mg, 50 ct

SKU# 28951

GoodSense® 8 Hour Pain Relief Acetaminophen Extended-Release Caplets, 650 mg, 50 ct

SKU# 28951
4.6 out of 5 Customer Rating
GoodSense® Acetaminophen Extended-Release Caplets, 650mg, are formulated to provide relief of minor arthritis pain. Also temporarily relieves minor aches and pains and reduces fever.
Read More
Price reduced from $13.99 to $7.99
-
+
GoodSense® 8 Hour Pain Relief Acetaminophen Extended-Release Caplets, 650 mg, 50 ct
Price reduced from $13.99 to $7.99
  • In Stock
This product is FSA eligible

Frequently bought together

GoodSense® Acetaminophen Extended-Release Caplets, 650mg, are formulated to provide relief of minor arthritis pain. Also temporarily relieves minor aches and pains due to muscular aches, backache, toothache, premenstrual and menstrual cramps, headache, the common cold, and temporarily reduces fever. Take your health to the next level with FSA eligible Over-the-Counter Meds products.

Features:

  • Provides relief of minor arthritis pain
  • Temporarily relieves minor aches and pains due to muscular aches, backache, toothache, premenstrual and menstrual cramps, headache, and the common cold
  • Temporarily reduces fever
  • Lasts up to 8 hours 
  • Caplets contain no Aspirin or Gluten
  • Container features a child-resistant cap
The active ingredient in GoodSense® Acetaminophen Extended-Release Caplets is acetaminophen 650 mg, a pain reliever and fever reducer. These tablets are shaped as caplets, compare to Tylenol® 8HR active ingredient.

You might also like

New Arrivals